# SDR HALA10121600588A

- Difficulty date: December 16, 2010
- Submitted: December 18, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 737-33A
- Aircraft serial: 28141
- Aircraft time: 34,089 hours, 6,455 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 15426009
- Part serial: 3682
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 34,084 hours, 6,454 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START SPOILERS EICAS REMAINED ON.  PERFORMED BITE CK ON SPOILER SYS CONTROLLER & FOUND PCA 9 SPOILER FAULT. REMOVED & REPLACED NR 9 OTBD SPOILER ACTUATOR IAW AMM27-61-02 PERFORMED OPS CK & LEAK CHECK. NO DEFECTS NOTED.
